# SDR 95ZZZX2851

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: National Flight Services Inc, repair station DSCR311D
- Engine: Garrtt TPE33112UA
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 31038391
- Condition: Cracked
- Location: Turb Rotate Air
- Part time: 6,977 hours
- Component: 31969752
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR CAM, FOUND PART CRACKED 15 PLACES.  SB 72-0840 AUTHORIZES INSTALLATION OF PN 3107085-2 TO PROVIDE INCREASED SEAL PLATE TENSION AGAINST THE FIRST STAGE ROTOR ASSEMBLY BY INCORPORATING A SHIM BETWEEN THE AIR SEAL AND CURVIC COUPLING.  INCREASED TENSION ON THE SEAL FLANGE RESULTS IN CRACKING AT THE SEAL PLATE FLANGE; 3714 CYCLES, 3735:28 HOURS IN SERVICE SINCE COMPLIANCE WITH SB 72-0840.
